# SDR FDEA201206122222

- Difficulty date: June 12, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 345 BL 0 - LBL 26, UPPER TEE CORRODED.  REMOVED CORROSION, ORIG MAT .125,  AFTER REWORK .108.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET III.  REPAIRED FLOORBEAM IAW SRM  53-00-51 FIG 201 REPAIR 3 .  CATEGORY A MAJOR REPAIR.
